Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On isometries of Euclidean spaces


Authors: F. S. Beckman and D. A. Quarles
Journal: Proc. Amer. Math. Soc. 4 (1953), 810-815
MSC: Primary 56.0X
MathSciNet review: 0058193
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0058193-5
PII: S 0002-9939(1953)0058193-5
Article copyright: © Copyright 1953 American Mathematical Society